5 doctors weighed in:

Could using a Combivent (albuterol and ipratropium) inhaler cause heart palpitations?

5 doctors weighed in
Dr. Michael Zevitz
Internal Medicine - Cardiology
4 doctors agree

In brief: Potentially yes

Particularly if you use the Combivent (albuterol and ipratropium) inhaler more than it is prescribed to be used, since it is a beta agonist and in high doses, can possibly cause arrhythmias that would be manifested as palpitations.

In brief: Potentially yes

Particularly if you use the Combivent (albuterol and ipratropium) inhaler more than it is prescribed to be used, since it is a beta agonist and in high doses, can possibly cause arrhythmias that would be manifested as palpitations.
Dr. Michael Zevitz
Dr. Michael Zevitz
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
421K people helped
Continue
111,000 doctors available
Read more answers from doctors